PatientsVille.com Logo

PatientsVille

Warfarin Questions and Reviews

Warfarin Reviews

Warfarin

Reviewed by Mags on

I was diagnosed with PE and leg clots following knee replacement surgery 5 weeks ago. I am on a low dose of Warfarin (3mg), but since being on it, have had very itchy skin which is driving me crazy. Has anyone else had this side effect and if so how did you get through it?

Bookmark: http://www.patientsville.com/medication/warfarin_side_effects.htm


Previous Warfarin Review | Next Warfarin Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

I have been having severe pain in my lung and back and coughing up mucus. The emergancy dr gave me cefadroxil as I had

I am a male of 75 and am on daily Warfarin and have started to experience severe pain in my chest / abdomen behind my

What do I do for consistent anemia caused by the use of Warfarin that I need to use?

I have been on Warfarin for 5 years after having a heart valve replacement. I feel dizzy and woozy in my head all

Male 83yrs, 58kgs medium height has been taking Warfarin 5mth after p.e. affecting right heart: fatigue unable to gain weight and decreasing

My teeth are decaying..Could this be due to high dose coumadin therapy?

Started taking Warfarin about 19 days ago. Had DVT (blood clots in both legs). I am on 4mg a day.

have an occasional metal taste paired with minor heart burn, which I have never experienced prior and first couple of days vomitting and nausea

rash on face and neck, there is almost a heat coming from the rash and it is itchy

I am 29 and found i had a blood clot in my leg and could have died, if i didnt go when i did,

Has anyone had swelling or soreness of the tongue whilst taking Warfarin.....

I AM TAKING Warfarin 2.5MG AND I AM LOOSING MY HAIR REALLY FAST. DO YOU KNOW WHEN I WILL GROW MY HAIR BACK?

I am taking Warfarin and dyed my hair. Now my scalp is weeping and I have big raised lumps on th eback of my

I have been on warferin for 2 months my INR is over 3.I am getting side affects also my Dr took me off warferin

After a pulmunary embolism diagnosis in April 2010,  I was put on Warfarin for 11 months ... I was

I was diagonised with Pulmonary Embolism last May. I was prescribed with Warfarin since then. I have been taking 5mg daily. In

ive been on this medication for three weeks my legs have been filled with fluid and my ankles r turning purplish i can barely walk

Since starting on warfrin I have chest and stomach pains and lack of breath. Also when I get up too quickly I feel

From time to time I experience the same itching, and it's terrible. There are so much side effects from Warfarin. I am

Wish there could be someting else to use other than Warfarin, it's making me sick after 24 years of using this terrible medication..

I was diagonised with DVT two months ago and hospitalized for 1 week later discharged and administed Warfarin 2.5gm and later 5gm then 7.

The rectal bleeding is a side effect of the medicine. When my levels are high I rectally bleed and I am currently on an

lost both legs with ulcers was on Warfarin for 33 years found out if i had not been on it i would still have my

my muscles are worse than ever been with fibro.  can't stand it

Help!! Im 21 years old.. This year in january when I was 10 weeks pregnant I found out I had multiple

View More

Track Your Warfarin Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Warfarin Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!